Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 04:41:09 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640697
  • Total Topics: 48668
  • Online Today: 241
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: can't get off this bad roller coaster.  (Read 900 times)

0 Members and 1 Guest are viewing this topic.

Offline Fated2loveyou

  • Member
  • Posts: 8
  • Rawr!
can't get off this bad roller coaster.
« on: July 02, 2012, 12:46:47 AM »
Hi forum,
Recently I feel randomly exhausted for no reason like I have been hit by a car, both emotional and physical worn-out.
Then the next few days Iíll be energetic and fine.
Is this normal or should I be concern? Should I visit my doctor about my recent chronic fatigue symptom

Im currently on Atripla one dose a day and my viral load is undetectable.  520 cd4 cell
« Last Edit: July 02, 2012, 12:49:37 AM by Fated2loveyou »
"You only live once, but if you work it right, once is enough."

Offline wherehope

  • Member
  • Posts: 18
Re: can't get off this bad roller coaster.
« Reply #1 on: July 05, 2012, 08:03:12 PM »
Sorry to hear that. No experience if the chronic fatigue can be due to medicine or virus...

Offline Solo_LTSurvivor

  • Member
  • Posts: 1,176
  • Twerk Baby Twerk
Re: can't get off this bad roller coaster.
« Reply #2 on: July 06, 2012, 12:04:51 AM »
Wherehope you don't have any business posting here in Living With as it has been pointed out on numerous occasions by the moderators that you don't even have hiv

You are going to be banned from these forums if you're not careful.
don't equate intelligence with lack of masculinity
Jim Phelps, Mission Impossible
____________________________

Seroconverted: Early 80s
Tested & confirmed what I already knew: early 90s

Current regimen: Atripla. 
Last regimen:  Epzicom, Sustiva (since its inception with NO adverse side effects: no vivid dreams and NONE of the problems people who can't tolerate this drug may experience: color me lucky ::))
Past regimens
Fun stuff (in the past):  HAV/HBV, crypto, shingles, AIDS, PCP

Jan 2012: 818/21%
Apr 2012: 964/22%
Jul. 2012: 890/21%
Oct. 2012: 920/23%

Still UD after all these years

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: can't get off this bad roller coaster.
« Reply #3 on: July 06, 2012, 09:30:32 AM »
Sorry to hear that. No experience if the chronic fatigue can be due to medicine or virus...

Wherehope, you have already been warned that you are not permitted to post in forums meant for hiv positive people ONLY.

You are NOT hiv positive. YOU DO NOT HAVE HIV.

As you saw fit to ignore my warning, you are now banned from these forums. Don't bother trying to create a new account - it won't be approved and if you slip by us, you'll be banned again anyway when we realise you've come back.

I suggest you find a therapist you can work with to figure out why you insist you have a virus for which you have tested conclusively hiv negative. This is not the place for you to do that.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Joe K

  • Global Moderator
  • Member
  • Posts: 3,703
  • 31 Years Poz
Re: can't get off this bad roller coaster.
« Reply #4 on: July 06, 2012, 09:55:54 AM »
Hi forum,
Recently I feel randomly exhausted for no reason like I have been hit by a car, both emotional and physical worn-out.
Then the next few days Iíll be energetic and fine.
Is this normal or should I be concern? Should I visit my doctor about my recent chronic fatigue symptom

Im currently on Atripla one dose a day and my viral load is undetectable.  520 cd4 cell

I would suggest talking with your doctor, because chronic fatigue symptom does not just appear, nor does it come and go as you describe.  What you may be experiencing is some form of mental distress, which could account for your tired and energy days and a talk with a psychiatrist or therapist could help to put your mind at ease.  Your numbers are great, so your symptoms may be more mental in nature than physical, but by talking with each of these professionals you should get a real feel for what is happening to you.

Joe

Offline Rockin

  • Member
  • Posts: 494
Re: can't get off this bad roller coaster.
« Reply #5 on: July 06, 2012, 11:32:22 AM »
I think when we find out we are positive every little thing happens to our health we relate to HIV, and some times its just not the case.

In your case I do think its related at all. Maybe its work related, maybe its your nutrition, maybe its just a phase.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.